Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2, Issue 1, Pages 61-68

Singular perturbation for nonlinear boundary-value problems

Department of Mathematics, California State University, Los Angeles 90032, California, USA

Received 2 March 1978; Revised 21 November 1978

Copyright © 1979 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rina Ling, “Singular perturbation for nonlinear boundary-value problems,” International Journal of Mathematics and Mathematical Sciences, vol. 2, no. 1, pp. 61-68, 1979.